# SDR 2009FA0000073

- Difficulty date: February 10, 2009
- Submitted: February 10, 2009
- Operation: General aviation
- Aircraft: N1403S
- Make and model: Cessna 182P
- Aircraft serial: 18264963
- Aircraft time: 2,330 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Light Switch
- Part time: 2,330 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AFTER TAKEOFF AND RETURNED TO THE AIRPORT MAKING AN UNEVENTFUL LANDING.  MX INSPECTED THE ACFT AND FOUND A LOOSE CONNECTION AT THE LANDING LIGHT SWITCH WITH BURNED WIRING INSULATION.  INSTALLED NEW WIRING AND CONNECTOR AS NEEDED AND OPS CHECKED GOOD.  PUSH-ON TYPE OF WIRING CONNECTORS NEED TO BE CHECKED CLOSELY FOR SECURITY DURING SCHEDULED MX.
